# SDR YENA2021042600280

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 7390
- Aircraft time: 15,392 hours, 5,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 153837
- Condition: Failed
- Location: Emergency Lights
- Part time: 15,392 hours, 5,085 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FAULT EPSU-EMERGENCY POWER SUPPLY UNIT 15WL IN PASSENGER CABIN (1EA); (REF AEROMAN NR 2121-148055 WO 2021 120/1) R & R EPSU-EMERGENCY POWER SUPPLY UNIT 15WL IN PASSENGER CABIN (1 EA) IAW AMM 33-51-38-000-001-A, 33-51-38-400-001-A. AND PERFORMED OPERATIONAL CHECK OF THE EPSU BY BITE CHECK IAW AMM  33-51-00-710-001  TEST IS OK.
